# SDR 96ZZZX2191

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121NH
- Make and model: Bell 206L
- Aircraft serial: 46610
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 6870892
- Condition: Cracked
- Location: Armpit
- Part time: 22,324 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE, PILOT NOTED ENGINE TOT WAS AT 800 DEGREES CELSIUS.  MECHANIC INSPECTED ENGINE ASSY FOR EXTERNAL DAMAGE NOTING THE COMBUSTION CASE, PN 6870892-J, SN 27892, WAS CRACKED AT ARMPIT REINFORCEMENT.  DURING TEAR-DOWN INSPECTION, THE FOLLOWING ITEMS WERE FOUND DAMAGED:  1ST STAGE FUEL NOZZLE, PN 6878496, SN C-89720 (804.0 TSO), AND LINER, PN 23056130, SN 10-82-401 (804.0 TSO).  WHEN THE COMBUSTION CASE SEAM RUPTURED, THE AIR FLOW WAS REDUCED TO THE FUEL NOZZLE CAUSING DAMAGE TO THE NOZZLE AND LINER.  REPLACED COMBUSTION CASE, 1ST FUEL NOZZLE AND COMBUSTION LINER, PN 23056130, IAW ALLISON 250-C20 MM.
